# SDR SWAA2021070203974

- Difficulty date: July 27, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 21,036 hours, 9,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727C THRU 727D RH TRANS ANGLE HAS CORROSION AT NPHS MARKED / REMOVED AND REPLACEMENT OF R/H FWD TRANSITION ANGLE WILL BE ACCOMPLISHED ON DEFECT NUMBER D136825 P/N 146A7502
